# SDR IPXA2020080258557

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 70,302 hours, 14,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Inoperative
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD RT WONT OPEN AFTER BEING DISARMED.  DEFERRED R1 CABIN DOOR PER MEL 52-10-3-1-2-1, DI# M715510 ASSIGNED.T/S PER FIM 52-11-00-810-802. FOUND R1 DOOR UP LIMIT SWITCH INTERMITTENT. R/R SWITCH IAW AMM 20-50-00. VERIFIED SWITCH ADJUSTMENT IAW AMM 52-11-02-501. OPS CK IAW AMM 52-11-02-700-802. OPS NORMAL. THIS CLEARS M715510.
